# SDR SWAA2019022730084

- Difficulty date: February 24, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 68,792 hours, 40,496 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT FLAP HANGING OUT OF SLIDE COVER DRAGGING ON THE FLOOR.  R&R SLIDE PER MT.
